# SDR SIMA20161212003

- Difficulty date: December 12, 2016
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 33,288 hours, 28,213 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT FLASHLIGHT BASE HAS INTERMITTENT OPERATION.   REMOVED AND REPLACED FWD FLIGHT ATTENDANT FLASHLIGHT BASE IAW AMM 33-50-16.
